Bulletin of the American Mathematical Society

On normal Riemannian homogeneous spaces of rank 1

Isaac Chavel

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 73, Number 3 (1967), 477-481.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183528869

Mathematical Reviews number (MathSciNet)
MR0220209

Zentralblatt MATH identifier
0153.23102

Citation

Chavel, Isaac. On normal Riemannian homogeneous spaces of rank 1. Bull. Amer. Math. Soc. 73 (1967), no. 3, 477--481. https://projecteuclid.org/euclid.bams/1183528869


Export citation

References

  • 1. M. Berger, Les variétés Riemannienes homogènes normales simplement connexes à courbure strictement positive, Ann. Scuola Norm. Sup. Pisa 15 (1961), 174-246.
  • 2. I. Chavel, Isotropic Jacobi fields, and Jacobi's equations on Riemannian homogeneous spaces. Comment Math. Helv. (to appear).
  • 3. K. Nomizu, Invariant affine connections on homogeneous spaces, Amer. J. Math. 76 (1954), 33-65.
  • 4. H. E. Rauch, Geodesics and Jacobi's equations on Riemannian homogeneous spaces, pp. 115-127. Proc. U. S.-Japan Seminar in differential geometry, Kyoto U., 1965.